CSpace
部分线性模型参数分量的M估计的渐近正态性
施沛德; 李国英
1994
Source Publication科学通报
ISSN0023-074X
Volume039Issue:001Pages:1
Language英语
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/41260
Collection中国科学院数学与系统科学研究院
Affiliation中国科学院数学与系统科学研究院
Recommended Citation
GB/T 7714
施沛德,李国英. 部分线性模型参数分量的M估计的渐近正态性[J]. 科学通报,1994,039(001):1.
APA 施沛德,&李国英.(1994).部分线性模型参数分量的M估计的渐近正态性.科学通报,039(001),1.
MLA 施沛德,et al."部分线性模型参数分量的M估计的渐近正态性".科学通报 039.001(1994):1.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[施沛德]'s Articles
[李国英]'s Articles
Baidu academic
Similar articles in Baidu academic
[施沛德]'s Articles
[李国英]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[施沛德]'s Articles
[李国英]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.